Change search
ReferencesLink to record
Permanent link

Direct link
Towards a general theory of good-deal bounds
Stockholm School of Economics.
Stockholm School of Economics.
2006 (English)In: Review of Finance, ISSN 1382-6662, Vol. 10, no 2, 221-260 p.Article in journal (Refereed) Published
Abstract [en]

We consider an incomplete market in the form of a multidimensional Markovian factor model, driven by a general marked point process (representing discrete jump events), as well as by a standard multidimensional Wiener process. Within this framework, we study arbitrage-free good-deal pricing bounds for derivative assets, thereby extending the results by Cochrane and Saá Requejo (2000) to the point process case, while, at the same time, obtaining a radical simplification of the theory. To illustrate, we present numerical results for the classic Merton jump-diffusion model. As a by-product of the general theory, we derive extended Hansen-Jagannathan bounds for the Sharpe Ratio process in the point process setting.

Place, publisher, year, edition, pages
2006. Vol. 10, no 2, 221-260 p.
National Category
Economics and Business Mathematics
URN: urn:nbn:se:kth:diva-86562DOI: 10.1007/s10679-006-8279-1OAI: diva2:500846
QC 20120313Available from: 2012-02-13 Created: 2012-02-13 Last updated: 2012-03-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Björk, Tomas
In the same journal
Review of Finance
Economics and BusinessMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link